# SDR AALA980716

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Part number: 015T143312
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRU  FLT 0998 - AFTER TAKEOFF, GEAR DISAGREE AND GEAR DOOR MESSAGE APPEARED ON EICAS ALONG WITH UNSAFE GEAR AND GEAR DOOR LIGHTS ILLUMINATED.  AIRCRAFT AIR INTERRUPTED AND RETURNED GRU AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  OVERWEIGHT LANDING INSPECTION ACCOMPLISHED WITH NO DAMAGE NOTED.  HIGH ENERGY STOP INSPECTION ACCOMPLISHED WHICH REVEALED DAMAGE TO NR 8 MLG HYDRAULIC LINE, BRAKE AND WHEEL ASSEMBLIES DUE TO A FAILED BRAKE ROD RETAINING BOLT AND PIN.  REPLACED MLG WHEEL/BRAKE ASSEMBLIES, BRAKE ROD/PIN, AND BRAKE HYDRAULIC LINE.  SYSTEM GROUND AND LEAKED CHECKED NORMAL OPERATION. (X)
